# SDR GJQ2002F00002

- Difficulty date: March 18, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N38WP
- Make and model: Amd FALCON50MYST
- Aircraft serial: 292
- Engine: Garrtt TFE7312B
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Bolt
- Part number: 2345119059
- Condition: Broken
- Location: Oil Pump Clamp
- Part time: 1,188 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

BOLT BROKE ON CLAMP SECURING OIL PUMP FILTER ASSEMBLY ON APU.  OIL LEAK CAUSED SMOKE IN CABIN.  REPLACED CLAMP ASSEMBLY AS PER MM.
